# SDR F3LA200200116

- Difficulty date: March 21, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 29,562 hours, 15,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED FLOORBEAM AT R-2 DOOR CORRODED.  FABRICATED AND INSTALLED REPAIR PER SRM 53-60-51 AND 53-00-51 FIG 203.
